Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Recurring episodes of warmness on chest, arms followed by redness on face, severe shivers, frozen lips with high fever that subsides by morning. What could be the cause?

My mother has been having what my family now calls episodes for 3 or 4 days now. These episodes consist of her she starts by being very hot her chest arms and face get red but she hasn t been outside at all having severe shivers and she says she is freezing her lips turn a pale purple but she has a high fever which usually happens at night. She gets better but then at night again it happens all over again.... please help?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hello, fever pattern with rigors which comes in episodes looks like malarial fever due to mosquito bite to your mother. So to diagose you should have to do some blood investigations like C.B.C, SEROLOGICAL TEST FOR MALARIA PARASITE, widal test, platelet count, bsl (fasting and PP), Urine test etc.Visit to physician for further treatment. Hope this may helped to you. thansx for sharing.
Answered: Thu, 12 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor